# SDR WRNA200800001

- Difficulty date: December 23, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 92,930 hours, 17,404 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B903162
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK WHILE ACCOMPLISHING AD 2007-19-19, NR 1 PYLON STRUT FORWARD ENGINE MOUNT BULKHEAD CORD WAS FOUND WITH CHAFED RADIUS AT LOWER INBOARD END.  FABRICATED AND INSTALLED REPAIR ANGLE IAW BOEING SKETCH SR1-733824930-1.  THIS REPAIR IS TEMPORARY AND REQUIRES A REPEAT DETAILED VISUAL INSPECTION EVERY 30 DAYS OR 60 CYCLES, WHICH EVER OCCURS FIRST.  PERMANENT REPAIR MUST BE ACCOMPLISHED BY APRIL 30TH 2008, WITH REPLACEMENT OF BULKHEAD CORD.
